# SDR IPXA2019050441739

- Difficulty date: April 30, 2018
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 15,681 hours, 9,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5328077900100
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y MAIN CABIN FLOOR PANEL 252BN IS DAMAGED. FAB NEW PANEL 252BN IAW A300-5320-40552-B.
